Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Supplementary data and remarks concerning a Hardy-Littlewood conjecture

Author: Daniel Shanks
Journal: Math. Comp. 17 (1963), 188-193
MSC: Primary 10.42; Secondary 10.03
MathSciNet review: 0159797
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.42, 10.03

Retrieve articles in all journals with MSC: 10.42, 10.03

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society